Nonlocal hydrodynamics and some its applications
Contemporary Mathematics and Its Applications, Tome 100 (2016), pp. 145-169
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{CMA_2016_100_a8,
author = {R. R. Aidagulov and M. V. Shamolin},
title = {Nonlocal hydrodynamics and some its applications},
journal = {Contemporary Mathematics and Its Applications},
pages = {145--169},
year = {2016},
volume = {100},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/CMA_2016_100_a8/}
}
R. R. Aidagulov; M. V. Shamolin. Nonlocal hydrodynamics and some its applications. Contemporary Mathematics and Its Applications, Tome 100 (2016), pp. 145-169. http://geodesic.mathdoc.fr/item/CMA_2016_100_a8/